# SDR DALA2014071704133

- Difficulty date: July 17, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 61,046 hours, 18,039 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS CHECK,  FOUND ROW 38 THRU ROW 45 FLOOR LIGHTS INOPERATIVE.  FOUND FAULTY SPLICE BETWEEN SEAT ROW 38 DEF AND ROW 40 DEF, REPAIRED SPLICE IAW SWPM.  EMERGENCY LIGHTS CHECKED GOOD, OK FOR SERVICE.
